# SDR 2000UALA00462

- Difficulty date: August 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N368UA
- Make and model: Boeing 737322
- Aircraft serial: 24537
- Aircraft time: 34,315 hours, 19,762 cycles
- Engine: Ge CFM56*
- Engine time: 27,137 hours, 15,622 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bird Strike
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 120 KNOTS DUE TO A BIRD STRIKE IN THE NR 2 ENGINE.  *S/D*  REPLACED FAN BLADES.
